# SDR UPS08853915

- Difficulty date: November 13, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: L1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR EXTREMELY HARD TO OPEN OR CLOSE.  RERIGGED L-1 DOOR.  OPS CHECK NORMAL.
